# SDR AALA20131215004

- Difficulty date: December 15, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- Aircraft time: 72,331 hours, 38,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS DO NOT ILLUMINATE WITH THE EMERGENCY EXIT LIGHT PLACED TO ON POSITION.  REPLACED COCKPIT OVERHEAD EMERGENCY EXIT BATTERY PACK, OPERATIONS CHECKED NORMAL.
